# SDR DALA201904152452

- Difficulty date: April 9, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 63,899 hours, 29,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT LENS BROKEN AT SEAT ROW 4,   REPLACED EMERGENCY PATH LIGHT LENS AT SEAT ROW 4
